Alert archive / Texas / River Flood Warnings in 2008

River Flood Warning 38, NWS Shreveport, LA

March 22, 2008Cass County, Marion County, Texas

NWS Shreveport, LA issued this river flood warning at Mar 22, 2008, 11:38 AM CDT for Cass County, Marion County, Texas. It took effect at Mar 24, 2008, 7:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 22, 2008, 11:38 AM CDT (16:38 UTC)
In effect from
Mar 24, 2008, 7:00 AM CDT
Expired
Mar 23, 2008, 8:29 PM CDT
In force
Issued by
NWS Shreveport, LA
Flood severity
Minor

Counties Cass County, TX, Marion County, TX

The radar

The Shreveport radar (KSHV), 72 km from the middle of the area, began a volume at 16:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black Cypress Bayou near Jefferson (JEFT2).

Action stage
12.5 ft
Minor stage
13 ft
Moderate stage
18 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07346045, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 22, 11:16 AM CDT, 22 minutes earlier.

Area forecast discussion, Mar 22, 11:16 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1116 AM CDT SAT MAR 22 2008

.DISCUSSION...
WEAK COLD FRONT HAS NUDGED TO THE SOUTHERN SECTIONS OF THE REGION
THROUGH MID-MORNING...WITH THE FRONT EXTENDING FROM DEEP E TX INTO
CNTRL LA/MS/AL. HOWEVER...VERY LITTLE TEMPERATURE CHANGE IS
OBSERVED BEHIND THE FRONT...ALTHOUGH DEWPOINTS HAVE MIXED OUT
QUITE A BIT IN WAKE OF IT...MORESO THAN MODELS HAVE PROGGED.
HOWEVER...CLOUDS ARE GONNA BE HARD TO COME BY...OTHER THAN CIRRUS
SHIELD JUST S OF THE AREA OVER SE TX/SRN LA...AND CIRRUS THAT WILL
SPREAD E INTO THE REGION FROM THE W BY MID/LATE AFTERNOON AHEAD OF
NEXT SUBTLE SHORTWAVE NOW DIVING SE THROUGH MT/WY ATTM.
HOWEVER...DID MAKE SKY CONDITIONS MOSTLY SUNNY AREAWIDE THIS
AFTERNOON...AND LOWERED GRIDDED DEWPOINTS. GOING FORECAST MAX
TEMPS LOOKS GOOD...BUT DID MAKE VERY MINOR TWEAKS TO THE GRIDDED
TEMPS...WHICH WILL NOT AFFECT THE TEXT ZONES.

OTHERWISE...CURRENT FORECAST REMAINS ON TRACK.

UPDATE ALREADY OUT.

15

&&

.AVIATION...
FLIGHT CATEGORIES SHOULD REMAIN VFR THROUGH 23/1800 UTC.  A
SHORTWAVE TROUGH...EMBEDDED IN THE NW FLOW ALOFT...IS EXPECTED TO
MOVE ACROSS THE REGION SUNDAY.  THIS FEATURE IS ONLY EXPECTED TO
BRING A LITTLE BIT OF CLOUD COVER...WITH BKN CIGS POSSIBLY AS LOW AS
FL120-150.  /BUTTS/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  73  46  61  41 /   0   0  20  10
MLU  73  45  62  37 /   0   0  20  10
DEQ  71  42  59  31 /   0  10  20  10
TXK  72  44  59  38 /   0   0  20  10
ELD  72  42  59  35 /   0   0  20  10
TYR  74  47  60  41 /   0   0  30  20
GGG  73  45  60  39 /   0   0  30  20
LFK  76  48  65  41 /   0   0  20  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

15/21
Hazardous weather outlook, Mar 22, 6:12 AM CDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
612 AM CDT SAT MAR 22 2008

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-221700-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
612 AM CDT SAT MAR 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE
ACROSS THE FOUR STATE AREA DURING EASTER SUNDAY...AS A WEAK UPPER
LEVEL DISTURBANCE DROPS SOUTHEAST INTO THE LOWER MISSISSIPPI VALLEY.
LIKEWISE DURING THE WORK WEEK...OTHER WEAK UPPER LEVEL DISTURBANCES
WILL MOVE OVERHEAD LATE TUESDAY OR EARLY WEDNESDAY AND DURING
MUCH OF FRIDAY WITH SCATTERED SHOWERS  AND ISOLATED THUNDERSTORMS.
HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER...HAM RADIO OPERATOR...AND EMERGENCY MANAGEMENT
PERSONNEL ACTIVATION...WILL NOT BE NEEDED TODAY OR TONIGHT.

24

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 9:38 AM CDTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches39 hr
Mar 22, 11:42 AM CDTRiver Flood WarningSHVGregg, Rusk21 days

Nearby

River Flood Warnings in Texas, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.